A novel conformable Laplace transform for conformable fractional Lane–Emden type equations
Articles > Article · 2022
Authors: Suliman Alfaqeih, Emine MISIRLI
International Journal of Computer Mathematics, Journal Indexed in SCI Expanded, International, WoS, 2022, vol 99, pp 2123-2138
DOI: 10.1080/00207160.2022.2037575
Summary
In the current work, we introduce a relatively new integral operator, a modification of conformable Laplace transform that can handle some conformable fractional differential equations with singularities of a given kind. Some essential properties and theorems are discussed to show the efficiency and applicability of the new transform. We use this transform in conjunction with the Adomian decomposition method to solve various classes of conformable fractional Lane–Emden type equations.